Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hoping Nardil kicks in at 60 (wk3) PeterMartin

Posted by SLS on April 17, 2018, at 8:49:14

In reply to Re: Hoping Nardil kicks in at 60 (wk3), posted by PeterMartin on April 17, 2018, at 2:09:17

> And tonight was great. Dunno. I took half of my lamictal in the morning (50) which I don't usually do and took 75 tonight. Maybe you are right SLS and I should head back to 150 at least until I get Nardil figured out.

Supposedly, Lamictal has a 24 hour half-life. It feels shorter than that to me, though. Regardless, you can simply skip doses if 150 mg/day ends up being too much. You should be okay within 24 hours. If you increase the dosage of Lamictal, it might take a week or so for side effects to disappear. I would still push it to 200 mg/day gradually. There are some people who experience "brain-fog" cognitive and memory disturbances at low dosages, but this reaction does not occur steadily in the majority of people. Of course, you might be in the minority.

> Thanks for letting me vent a bit. I feel good tonight and that's really nice after a couple days of depersonalization and complete lack of interest in anything.

Do you experience both anhedonia and anxiety?


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1096995
URL: http://www.dr-bob.org/babble/20180331/msgs/1098193.html